# SDR SWAA2024090526529

- Difficulty date: August 16, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CENTER BULKHEAD RH SUPPORT HAS 2EA ELONGATED FASTENER HOLES AT BS 500D; RBL 25; WL 157<[01] REMOVED AND REPLACED FWD CARGO BAY AFT CENTER BULKHEAD RH IAW SRM 51-40-02 AND DWG 143A9481 ID: 0014 REV: -;[02] REJECTED CORRECTIVE ACTION 1; SEE NRC TTG8Q00VKM40;[03] NRC TTG8Q00VKM40 COMPLETED.;[04] VERIFIED ACTION 1;2;3. JOB COMPLETE.
